MEDTRONIC HEART VALVES DIVISION EVOLUT PRO PLUS DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Back to Search Results |
| Model Number |
D-EVPROP2329US |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during implant of this transcatheter bioprosthetic valve, three attempts were made to deploy the valve.However, due to severity of the existing aortic stenosis, the valve was unable to be secured enough to hold the valve in place and dislodged at 80% deployment.After the third recapture, the valve was withdrawn from the patient and a second valve was loaded on a new delivery catheter system (dcs).The new system was inserted into the patient and three deployment attempts were made with the second valve, however, dislodged as well at 80% deployment.After the third recapture, the second valve was withdrawn from the patient and the procedure was aborted.No adverse patient effects were reported.
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.